Combinatorial invariance of Stanley-Reisner rings.

Bruns, W.; Gubeladze, J.

Georgian Mathematical Journal (1996)

  • Volume: 3, Issue: 4, page 315-318
  • ISSN: 1072-947X

How to cite


Bruns, W., and Gubeladze, J.. "Combinatorial invariance of Stanley-Reisner rings.." Georgian Mathematical Journal 3.4 (1996): 315-318. <>.

author = {Bruns, W., Gubeladze, J.},
journal = {Georgian Mathematical Journal},
keywords = {abstract simplicial complexes; Stanley-Reisner rings},
language = {eng},
number = {4},
pages = {315-318},
publisher = {Walter de Gruyter},
title = {Combinatorial invariance of Stanley-Reisner rings.},
url = {},
volume = {3},
year = {1996},

AU - Bruns, W.
AU - Gubeladze, J.
TI - Combinatorial invariance of Stanley-Reisner rings.
JO - Georgian Mathematical Journal
PY - 1996
PB - Walter de Gruyter
VL - 3
IS - 4
SP - 315
EP - 318
LA - eng
KW - abstract simplicial complexes; Stanley-Reisner rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.